# SDR YENA2024022900305

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 75,189 hours, 27,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#461, LGA-PBI. 'STRONG DIRTY DSOCK ODOR AND OIL IN COCKPIT AND CABIN. NOTICED AT 4000 FEET ON ARRIVAL; COMPLIED WITH INFO NOTICE 2017-T0155 B2 DECONTAM LEVEL 2 ACCOMPLISHED PER TSM 05-50-00-010-031 NO ODOR PRESENT ODOR WAS ENVIORMENTAL. A/C OK FOR SVC.'
